Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffering from severe panic attacks. Prescribed sertima, clonitril, excessive weight gain. How to lose weight?

I had started having panic attacks since last two years.initially they were very bad. Had them often. But doc told me to eat sertima 50 and clonitril . But now i am just left with sertima 50 half tablet. My problem is since last 6months i have put in a lot of weight. I look plump now. Is it due to those should i retain my self bk . I am almost 18 kg plus
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

Some medications are associated with weight gain.
Losing wieght requires that the energy that goes into your body be less than the energy that you put out.
This means that either you have to reduce the amount of calories that you consume or increase your activity levels. It is easier to lose weight by adjusting your diet than by activity alone. Exercise is important in general health and keeping the weight off once you have lost it.

In terms of diet , you can either choose a low fat low calories diet or choose a low carbohydrate diet.
In the low fat diet you would need to switch any fat items you use to a low fat bran and reduce frying, use of butter etc.
In the low carb you would need to reduce your intake of rice/pasta/bread/certain cereals and fruits.
It is based on the idea that carbohydrates stimulate insulin production and insulin stops fat from breaking down.

There are online diet programs or you can visit a doctor who deals with weight loss to help you.

I hope this helps
Answered: Sat, 2 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor